# SDR IPXA10659143

- Difficulty date: March 29, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514622
- Condition: Cracked
- Location: Bs 246 Rbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX STA246 MAIN DECK FLOORBEAM ATT CLIP FOUND CRACK AT RBL10".  FX STA 246 MAIN DECK FLOORBEAM ATT CLIP AT RBL10" AREA REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 46.
